# SDR QXEA2011103101098

- Difficulty date: October 26, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 11,864 hours, 12,850 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 697073002
- Part serial: DAP00095
- Condition: Malfunctioned
- Location: Zone 400
- Part time: 4 hours, 7 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

NR 1 PEC CAUTION LIGHT AND POWERPLANT MESSAGE RECEIVED DURING TAKEOFF ROLL AT 30 KNOTS.  ABORTED TAKEOFF.  DURING ABORTED TAKEOFF, RECEIVED A NR1 AC GENERATOR CAUTION LIGHT, AND AFTER CLEAR OF THE RUNWAY NOTICED THE NP TO BE AT 200. FOUND FAULT CODES 260 CHANNEL A AND 236 CHANNEL B ON NR1 ENGINE.  C/W FIM TASKS 61-20-06-810-818 AND 61-20-05-810-822.  PCU HAS HAD PROBLEMS ON OTHER ACFT. REPLACED PCU IAW AMM 61-20-11-000-801.  ENGINE RUNS CHECK GOOD, NO LEAKS NOTED. ACFT RETURNED TO SERVICE.
